Some Results on Numerical Ranges of Composition Operators

Main Article Content

B. S. Komal
Shallu Sharma

Abstract

In this note we obtain some results on numerical ranges of composition operators on weighted sequence spaces. We also characterize the inducing function \(T\) for which the numerical range of \(C_T\) contains the origin.

Metrics

Metrics Loading ...

Article Details

How to Cite
Komal, B. S. ., & Sharma, S. . (2022). Some Results on Numerical Ranges of Composition Operators. Journal of Advanced Studies in Topology, 5(2), 13–17. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/150
Section
Research Articles

Most read articles by the same author(s)